# SDR REXA2013091801859

- Difficulty date: September 18, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.  R & R FLOORBEAM IAW EO R53484, R53117 & 53127.
